# SDR DALA2025052704085

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 74,801 hours, 28,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0981754) POSSIBLE ELECTRICAL ARCING IN MAIN CABIN FUSELAGE SKIN APPROX BS.282 BETWEEN STR.2L AND 3L. INSTALLATION OF DOUBLER,TRIPLER AND FILLER IAW B737 SRM 51-40-02, IAW B 737 SRM 53-00-01-2R-35.
